# SDR HAIHEEA9682

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- System (JASC): 3510 · Crew Oxygen System
- Part: Converter Valve
- Part number: 10C001616T
- Condition: Leaks
- Location: Vent Valve
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONVERTER VENTS LIQUID OXYGEN OVERBOARD.  VENT VALVE LEAKS.  TIME SINCE REPAIR 288:40.
